RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 2(60), Page 233 (Mi umn9168)  

This article is cited in 1 scientific paper (total in 1 paper)

Letters to the Editor

Corrections to the paper, “Homologies of compact Lie groups”

E. B. Dynkin


Full text: PDF file (90 kB)

Bibliographic databases:

Citation: E. B. Dynkin, “Corrections to the paper, “Homologies of compact Lie groups””, Uspekhi Mat. Nauk, 9:2(60) (1954), 233

Citation in format AMSBIB
\Bibitem{Dyn54}
\by E.~B.~Dynkin
\paper Corrections to the paper, ``Homologies of compact Lie groups''
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 2(60)
\pages 233
\mathnet{http://mi.mathnet.ru/umn9168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=64781}


Linking options:
  • http://mi.mathnet.ru/eng/umn9168
  • http://mi.mathnet.ru/eng/umn/v9/i2/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. P. K. Rashevskii, “The real cohomology of homogeneous spaces”, Russian Math. Surveys, 24:3 (1969), 23–95  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:173
    Full text:116
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020